# SDR ASAA2023033142703

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 28,400 hours, 8,883 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWD190
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 28,495 hours, 8,912 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG VALVE CLOSED VALVE LT REMAINS IN BRIGHT WITH ENG SHUT DOWN. GROUNDED - YES.  REMOVED AND INSTALLED #1 ENGINE HMU REF. ASA T/C # N8473000 AND T/C # N8473001. P6-3 ENGINE FUEL ENG 1 HPSOV IND CIRCUIT BREAKER RESET. OPS CHECK AND LEAK CHECK GOOD. EEC BITE CHECK GOOD. ENG #1 FUEL CONTROL VALVE INDICATION OPERATES NORMALLY.
